Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 12, Pages 697-714

Feedback stabilization of semilinear heat equations

1Department of Mathematics, “Alexandru Ioan Cuza” University, Iasi 6600, Romania
2Department of Mathematics and The Center for Optimal Control and Discrete Mathematics, Huazhong Normal University, Wuhan 430079, China

Received 24 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is concerned with the internal and boundary stabilization of the steady-state solutions to quasilinear heat equations via internal linear feedback controllers provided by an LQ control problem associated with the linearized equation.